# SDR DALA2023112709727

- Difficulty date: November 26, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 56,686 hours, 29,727 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3143 -DIV- TO PHX DUE TO ANTI ICE ENG2 VALVE CLSD ECAM MESSAGE. CORRECTIVE ACTION: T/S. NO FAULTS. FOUND HARD LINE SNAPPED OFF AT THE B-NUT. REPLACED HARD SENSE LINE FOR ANTI-ICE VALVE. (4278924)
